Dizziness In The Back Of The Neck For Several Days?
Good night, my name is ucik, age 23. Several days I often experience dizziness in the back of the neck, how to treat and what medication to relieve the feeling of dizziness?
Hello, thanks for the question.
Dizziness or headaches you mean can be caused by many things. Based on the causes there are two headaches, namely primary headaches and secondary headaches. Primary headaches are headaches that arise without any underlying cause, whereas secondary headaches are usually caused by other diseases that accompany. Headaches are distinguished based on the location and characteristics of their headaches, for example tension type headaches which are usually felt like a heavy head or tied especially to the back of the head. Headaches like this can be caused by fatigue, depression, lack of sleep, stress, and others. Other headaches are migraines, which are headaches characterized by throbbing headaches on one or both sides of the head, and there are also headaches, which are headaches characterized by severe headaches, spreading to the eyes, usually causing the eyes to turn red. Headaches can also arise due to other diseases, such as fever, flu, sinusitis, ear infections, dental infections, disorders of vision such as glaucoma, and others. Some factors that increase a person's headaches include:
High blood pressure
The habit of consuming too much caffeine
Having a sleep disorder
To reduce complaints, try to rest first, get enough sleep 6-8 hours a day, consume healthy and nutritious food, meet fluid needs, control risk factors as mentioned earlier, and can be helped with the consumption of pain medication sold freely at the pharmacy . If the complaint does not improve or gets worse you should consult a doctor, the doctor will conduct a thorough examination and additional examinations if needed. Handling will be adjusted to the conditions and causes of complaints. We recommend that you continue to do a healthy lifestyle and avoid risk factors.
Thus, hopefully it helps.
Greetings, Dr. Nova.